Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A theory of absolutely continuous transformations in the plane


Authors: T. Radó and P. Reichelderfer
Journal: Trans. Amer. Math. Soc. 49 (1941), 258-307
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9947-1941-0003698-2
MathSciNet review: 0003698
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1941-0003698-2
Article copyright: © Copyright 1941 American Mathematical Society